Institute of Information Theory and Automation

You are here

Bibliography

Kamil Dolinský


    Journal articles

    1. Dolinský Kamil, Čelikovský SergejApplication of the Method of Maximum Likelihood to Identification of Bipedal Walking Robots , IEEE Transactions on Control Systems Technology vol.26, 4 (2018), p. 1500-1507 [2018] Download
    2. Dolinský Kamil, Čelikovský SergejAdaptive Nonlinear Tracking for Robotic Walking , Cybernetics and Physics vol.1, 1 (2012), p. 28-35 [2012] Download

    Other publications

    1. Anderle Milan, Čelikovský Sergej, Dolinský KamilSimple model of underactuated walking robot , Proceedings of the 10th Asian Control Conference (ASCC 2015). ISBN 978-1-4799-7862-5, The 10th Asian Control Conference (ASCC 2015), (Sutera Harbour Resort, Kota Kinabalu, Sabah, MY, 31.05.2015-03.06.2015) [2015]
    2. Dolinský Kamil, Čelikovský SergejPolynomial Regression Aided Identification Method for a Class of Mechanical Systems , Proceedings of the 2014 22nd Mediterranean Conference on Control and Automation (MED), p. 924-929, The 2014 22nd Mediterranean Conference on Control and Automation (MED), (Palermo, IT, 16.06.2014-19.06.2014) [2014]
    3. Dolinský Kamil, Čelikovský SergejSplines smoothing assisted least-squares identification of robotic manipulators , Proceedings of the Memorias del XVI Congreso Latinoamericano de Control Automático, CLCA 2014 Cancún, Quintana Roo, México, p. 702-707, Memorias del XVI Congreso Latinoamericano de Control Automático, CLCA 2014 Cancún, Quintana Roo, México, (Cancún, Quintana Roo, MX, 14.10.2014-17.10.2014) [2014]
    4. Dolinský Kamil, Čelikovský SergejKalman Filter Under Nonlinear System Transformations , Proceedings of the 2012 American Control Conference, p. 4789-4794, The 2012 American Control Conference (ACC), (Montréal, CA, 27.06.2012-29.06.2012) [2012]
    2015-01-12 10:44